|Restless legs and arms
Apr 11, 2002
Dear Dr Frascino,
I am a Malaysian guy who is now living in Australia (I ran away as soon as they put Anwar to gaol). Have been HIV+ since 1994, on combo (delavridine, nelfinavir, abacavir) and responded well (undetected VL). My problem is I am having somekind of restless legs syndrome, my joints in legs and arms continuously feel tired/restless, it makes it very difficult to sit still like watching movies etc., and often puts me on the edge. Do you think this has something to do with HIV or medications I am on? Is there anything I should do to get rid/reduce this problem? I would appreciate your opinion on this. Many thanks, Jungle Jai
Response from Dr. Frascino
Hey Jungle Jai,
Believe it or not, there is a medical condition called "restless leg syndrome." We don't totally understand it and it is not related to HIV or HIV meds. It is sometimes helped by medications (benzodiazepines, antidepressants, etc.). Is this what you've got? I really can't tell without examining you. I'd recommend checking with your HIV specialist as a first step. Most likely, there is something we can do to help.
Good luck. Pet a koala for me, and watch out for those nasty funnel web spiders.
Dr Bob, pls help, need your opinion.
Thanks on loss of smell
- Sex With A Prostitute Risk Of Getting HIV
- Coated Tongue After Unprotected Oral Sex Without Ejaculation Worried I Have HIV
- Groin Pain After Condom Leak Worried I Have HIV
- Night Sweats After Receptive Anal Sex With Condom What Are The Chances Of HIV
- Pain In Balls After Breast Sucking Sign Of HIV AIDS
- Pain In Urethra After Anal Fingering Worried I Have
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.